MathSciNet Relay Station
MathSciNet bibliographic data
MR1948357 30C45
Kwon, Oh Sang; Owa, Shigeyoshi The subordination theorem for $\lambda$-spirallike functions of order $\alpha$. Inequalities in univalent function theory and their applications (Japanese) (Kyoto, 2002). Sūrikaisekikenkyūsho Kōkyūroku No. 1276 (2002), 19–24.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement